MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED ABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED ABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an ablation procedure to treat atrial flutter a blazer ii xp catheter was selected for use.It was reported that the temperature reached 70 degrees celsius and it could not be controlled by the physician.The procedure was halted and the catheter was exchanged for another.The procedure was completed successfully without any patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
With all the available information, boston scientific concludes the reported observation of temperature higher than expected was not confirmed through investigational analysis.Visual examination revealed no visual defects.The steering knob and the tension control knob functioned properly on both lock and unlock positions.No abnormal resistance was felt when actuating the steering mechanism.Electrical continuity testing revealed that the device was found within specification.No opens or shorts circuits were found.The ablation was verified by using the maestro generator 4000, and the device was found within specifications.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED ABLATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11674154
Report Number2134265-2021-04909
Device Sequence Number3124727
Product Code OAD
UDI-Device Identifier08714729452287
UDI-Public08714729452287
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2022
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0026454567
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1